# SDR UPS00831468

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.  REPLACED EMERGENCY BATTERY PACK AND TWO BAD PINS (12 AND 10) ON CONNECTOR PO1-1345.  EMERGENCY LIGHTS TEST OK PER MM 33-50-01 PG 201.
